Sobolev spaces and multidimensional Lagrange problems of optimization
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 2, p. 193-227
@article{ASNSP_1968_3_22_2_193_0,
     author = {Cesari, Lamberto},
     title = {Sobolev spaces and multidimensional Lagrange problems of optimization},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {2},
     year = {1968},
     pages = {193-227},
     zbl = {0186.48901},
     mrnumber = {233252},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_2_193_0}
}
Cesari, Lamberto. Sobolev spaces and multidimensional Lagrange problems of optimization. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 2, pp. 193-227. http://www.numdam.org/item/ASNSP_1968_3_22_2_193_0/

[1] L. Cesari Existence theorems for optimal solutions in Pontryagin and Lagrange problems. SIAM J. Control 3, 1965, 475-498. | MR 199762 | Zbl 0137.08204

[2] L. Cesari, Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints, I and II. Trans. Amer. Math Soo. 124, 1966, 369-412), 413-429. | MR 203542 | Zbl 0145.12501

[3] L. Cesari, Existence theorems for multidimensional problems of optimal control. Differential Equations and Dynamical Systems-Academic Press, 1967, 115-132. | MR 220130 | Zbl 0186.48803

[4] L. Cesari, Existence theorems for multidimensional Lagrance problems. Journal of Optimization Theory and Applications, 1, 1967, 87-114. | MR 226463 | Zbl 0156.12503

[5] R.V. Gamkrelidzf, On sliding optimal states, Dokl. Akad. Nauk SSSR. 143, 1962, 1243. 1244. Also, Soviet Dokl., 3, 1962, 559-561. | MR 137904 | Zbl 0131.32402

[6] J.V. Lewis, The existence of solutions to Lagrange problems for multiple integrals. Duke Math. J. 12, 1945, 705-722. | MR 16208 | Zbl 0063.03541

[7] C.B. Morrey. Multiple integral problems in the calculus of variations and related topics, Univ. of California Press, 1943, pp. 1-130. | MR 11537 | Zbl 0063.04107

[8] S.L. Sobolev, Applications of Functional Analysis in Mathematical Physics, Translations Math Monographs, vol. 7, Amer. Math. Soc., Providence, R. I., 1963. | MR 165337 | Zbl 0123.09003